| Model Number |
3412 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/13/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: other, additional manufacturing narrative (if other): attempts have been made to obtain the product.The product involved in this event has not been returned to date to allow for an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
Event or Problem Description
The customer reported observed discrepancies up to 12 points (less) than the saturation (masimo) detected by philips monitors.(same settings).They have also tried to swap the application sites (inverting philips monitor with fabian hfoi ventilator) but the problem persists.Since on fabian hfoi ventilator the monitoring of the patient's fio2 (with prico's control is automatic) is bound to the masimo monitoring, we would need to understand exactly the cause of this discrepancy in order to prevent situations where patient is at risk, and in case there was a recall (as you had anticipated by phone) i would need to have more details in order to be able to communicate to acutronic and prevent further deliveries of faulty masimo cables.No patient impact or consequences were reported.
Additional Manufacturer Narrative
The returned device was evaluated.During evaluation the device passed all visual and functional testing.The unit was found to visually and audibly alarm during alarm conditions.The unit was determined to be functioning as designed.(serial #) updated from "(b)(4)" to "(b)(4)".